LINEAR SCALING LAWS IN BIFURCATIONS OF SCALAR MAPS

Research output: Contribution to journalArticle

5 Citations (Scopus)

Abstract

A global scaling property for bifurcation diagrams of periodic orbits of smooth scalar maps with both one and two dimensional parameter spaces is examined. It is argued that for both parameter spaces bifurcations within a periodic window of a given scalar map are well approximated by a linear transformation of the bifurcation diagram of a canonical map.

Original languageEnglish
Pages (from-to)1207-1211
Number of pages5
JournalZeitschrift fur Naturforschung Section A-A Journal of Physical Sciences
Volume49
Issue number12
Publication statusPublished - Dec 1994

Keywords

  • SYSTEMS

Cite this